# SDR CALA2013101792155

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,656 hours, 7,483 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER RECIRCULATING FAN RT STS MESSAGE.   ACP WIRING CHECK LOOKING FOR 200VAC.  ACP WIRING CHECK IAW WDM 21 -25-21 PG1, PG1A, 200VAC PRESENT AT CONNECTOR DH518 IAW FIMTSK 2 1-25-TASK 804.
